# SDR ASOA200801581

- Difficulty date: November 29, 2008
- Submitted: December 3, 2008
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10074
- Aircraft time: 15,030 hours, 10,029 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 5311 - EXIT PLACARD MISSING ON PAX ENTRY DOOR.
